# SDR FDEA201211304215

- Difficulty date: November 30, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE BRACKET SIDE LOAD FITTING UPPER BORE SURFACE FOUND CORRODED.   REWORKED AS PER CMM 20-10-6 REVISION   74. EXISTING THICKNESS: 0.452", MATERIAL REMOVED: 0.004", REAMINING THICKNESS: 0.448"   FOUND ACCEPTABLE PER EA 1-5750-162399 PART1 PAGE 6 OF 18. REPAIR CARRIED OUT AS PER  E.A. 1-5750-162399 STEPS 1, 2, 3 AND 6 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
